Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Had a regular period and bedding again. What could be the cause for bleeding?

Sep 2013
User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6162 Questions
Hi had a regular period, then two weeks later started again and I have been bleeding for going on three weeks now. Fresh blood, bright red and pretty heavy, what could cause this?
Posted Fri, 22 Nov 2013 in General Health
Answered by Dr. Het Ram Bishnoi 1 hour later
Brief Answer: Dysfunctional uterine bleeding. Detailed Answer: Hello,XXXX. Thanks for the query to H.C.M. Forum. I would come up with these possibilities for this type of bleeding , these includes. 1 Dysfunctional uterine bleeding due to fibroid or endometriosis , diagnosis can be confirmed by ultrasound of uterus . Sudden continue bleeding after regular bleeding may be due to fibroid in uterus . This is the most common cause in this age group of patients (37 years). 2 Poly Cystic Ovarian Disease , diagnosis can be confirmed by ultrasound of both ovaries.Irregular bleeding after regular bleeding is a characteristic feature of PCOD cases. 3 Hormonal imbalance is one of the most important cause of heavy bleeding due to very early perimenopause . Diagnosis can be confirmed by blood examination for estrogen, estardiol, androgen , F S H / L H ration . As evaluation of hormones value will also help in diagnosis of pcod case. In my opinion consult gynecologist as physical examination play an important role to rule out any local cause situated in uterus or cervix and get his opinion and treatment . Hope I have answered your question. If further any question ask again. Good luck. Dr. HET
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor